MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE, SURGICAL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.25MM KIRSCHNER WIRE W/TROCAR POINT 150MM; WIRE, SURGICAL
Model Number 292.12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional pro-code: hty.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number, the device history records review could not be completed as no product was received.Investigation summary: the investigation could not be completed; no conclusion could be drawn at the time of filing this report.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, a kirschner wire (k-wire) broke during removal surgery.There were fragment generated from the broken device and the surgeon left the remaining piece of k-wire in the body.  there was no surgical delay.Procedure was successfully completed.Patient outcome is unknown.This complaint involves one (1) device.This report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: a2: date of birth provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
7/3/2019: updated event description: it was reported that on (b)(6) 2019, during an unknown surgery to fix a foot, a k-wire was used for provision fixation and it broke off when it was removed.An unknown plate and screws were used together with the k-wire.It broke in two pieces, other half was left in patient¿s foot and the other half was discarded.There was no surgical delay.Procedure was successfully completed.Patient outcome is unknown.Concomitant device reported: unk - plates: foot (part # unknown, lot # unknown, quantity 1) unk - screws: trauma (part # unknown, lot # unknown, quantity unknown).This complaint involves one (1) device.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.B5: update event description and concomitant devices provided for reporting.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
1.25MM KIRSCHNER WIRE W/TROCAR POINT 150MM
Common Device Name
WIRE, SURGICAL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8746218
Report Number2939274-2019-58922
Device Sequence Number14094750
Product Code LRN
UDI-Device Identifier20886982180343
UDI-Public(01)20886982180343
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
PREADM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number292.12
Device Catalogue Number292.12
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer07/03/2019
07/29/2019
Initial Report FDA Received Date06/28/2019
Supplement Report FDA Received Date07/26/2019
07/30/2019
Patient Sequence Number1
Patient Age56 YR